# SDR SWAA102688

- Difficulty date: May 7, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 74,313 hours, 63,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD SERVICE EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
